# SDR FDEA201103261187

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 89,612 hours, 25,122 cycles
- Engine: Ge CF650C
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 21SN0434
- Condition: Failed
- Location: Nr 2 Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON INITIAL CLIMBOUT, RECEIVED ENG 2 OIL FILTER ALERT. USED MIN IDLE POWER AS ALERT WENT ON AND OFF SEVERAL TIMES FOR SEVEAL MINUTES EVENTUALLY REMAINED ON STEADY AT MIN IDLE.  RED TABS FOR ALERT SHUTDOWN NR 2 ENGINE, RETURN TO DEPARTURE.  NO OTHER  ABNORMAL ENGINE PARAMETERS NOTED.  FUEL DUMP REQ OF  8000 LBS TO MAX LANDING WEIGHT.  R & R OIL STRAINER CLOGGING SWITCH  REF 79-35-01-2 REN NR 2 ENG REF JRH OIL STRAINER  SHOWED NORMAL THROUGH MCDU NO FAULTS OR WARNINGS  DURING RUN ACFT RETURNED TO NORMAL NO FURTHER  ACTION REQUIRED AT THIS TIME. PLACARD REMOVED.
